English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Taylor Instabilities in Relativistic Stars

MPS-Authors
/persons/resource/persons20673

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;
External Organizations;

Locator
There are no locators available
Fulltext (public)

60509.pdf
(Publisher version), 428KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schutz, B. F. (1970). Taylor Instabilities in Relativistic Stars. Astrophysical Journal, 161, 1173-1176. doi:10.1086/150620.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-1090-8
Abstract
There is no abstract available